# SDR CALA9800677

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER FRONT SPAR FIN STA 87 TO 100 CORRODED ON RT SIDE.  THE CORRODED AREA WAS CUT OUT, A REPAIR ANGLE AND STRAP WERE FABRICATED AND INSTALLED IAW ENGINEERING ORDER 98-833.
